|T.R. Gulati |
, School of Mathematics
Thapar University Patiala.
Publications with Thapar University Affiliation by T.R. Gulati
- T.R. Gulati, Husain I., Ahmed A. (1997) Symmetric duality for multiobjective variational problems. Journal of Mathematical Analysis and Applications, Vol. 210 Iss. 1 pp. 22-38. [IF2015: 1.064]
- T.R. Gulati, Ahmad I. (1997) Second order symmetric duality for nonlinear minimax mixed integer programs. European Journal of Operational Research, Vol. 101 Iss. 1 pp. 122-129. [IF2015: 3.297]
- T.R. Gulati, Husain I., Ahmad I. (1997) Symmetric duality for nondifferentiable minimax mixed integer programming problems. Optimization, Vol. 39 Iss. 1 pp. 69-84. [IF2015: 0.822]
- T.R. Gulati, Husain I., Ahmed A. (1997) Symmetric duality with invexity in static and continuous fractional programming. Optimization, Vol. 40 Iss. 1 pp. 41-56. [IF2015: 0.822]